Alert archive / Colorado / Red Flag Warnings in 2010
Red Flag Warning 48, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Nov 27, 2010, 3:06 PM MST for 10 counties in Colorado. It took effect at Nov 28, 2010, 10:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2010, 3:06 PM MST (22:06 UTC)
- In effect from
- Nov 28, 2010, 10:00 AM MST
- Expired
- Nov 28, 2010, 6:46 PM MST
- In force
- 9 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, El Paso County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3286 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
359 WWUS85 KPUB 272206 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MST SAT NOV 27 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 233... 234...235...236 AND 237...WHICH INCLUDES EASTERN LAS ANIMAS... KIOWA...PROWERS...BENT...AND BACA COUNTIES...UNTIL 6 PM TODAY...FOR GUSTY WINDS...LOW HUMIDITY VALUES...AND DRY FUELS... ...ANOTHER RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH 237...WHICH INCLUDES...PUEBLO...SOUTHERN EL PASO...CROWLEY ...OTERO...EASTERN HUERFANO...LAS ANIMAS...KIOWA...BENT....PROWERS ...AND BACA COUNTIES...FROM 10 AM TO 5 PM SUNDAY...FOR GUSTY WINDS...LOW HUMIDITY VALUES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR PARTS OF SOUTHEAST COLORADO THIS AFTERNOON...AND HAS ISSUED ANOTHER RED FLAG WARNING FOR MOST OF THE SOUTHEAST PLAINS ON SUNDAY. GUSTY SOUTHWEST WINDS 15 TO 30 MPH WITH GUSTS UP TO 40 MPH...COMBINED WITH HUMIDITY VALUES BELOW 15 PERCENT WILL CONTINUE THROUGH THE LATE AFTERNOON HOURS ACROSS THE FAR SOUTHEAST COUNTIES. WINDS WILL DECREASE THROUGH THE EVENING...THOUGH RELATIVE HUMIDITY RECOVERIES ARE EXPECTED TO REMAIN POOR. A STRONG WEATHER SYSTEM WILL SPREAD GUSTY WINDS AND LOW HUMIDITY VALUES ACROSS ALMOST ALL OF THE SOUTHEAST PLAINS SUNDAY AFTERNOON...RESULTING IN A RETURN OF CRITICAL FIRE WEATHER CONDITIONS. ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE SPREAD WILL BE POSSIBLE WITH ANY FIRE STARTS ACROSS SOUTHEAST COLORADO. COZ233>237-281415- /O.UPG.KPUB.FW.A.0031.101128T1700Z-101129T0000Z/ /O.NEW.KPUB.FW.W.0048.101128T1700Z-101129T0000Z/ /O.CON.KPUB.FW.W.0047.000000T0000Z-101128T0100Z/ EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 306 PM MST SAT NOV 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 233... 234...235...236 AND 237... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 233...234... 235...236 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 233...234...235...236 AND 237. * WIND...SOUTH TO SOUTHWEST WINDS OF 15 TO 30 MPH ARE EXPECTED THROUGH THIS AFTERNOON. WINDS WILL DECREASE OVERNIGHT BUT WILL INCREASE AGAIN FROM THE SOUTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ON SUNDAY. * HUMIDITY...8 TO 14 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD CAN BE EXPECTED THIS AFTERNOON AND AGAIN SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ228>232-281415- /O.UPG.KPUB.FW.A.0031.101128T1700Z-101129T0000Z/ /O.NEW.KPUB.FW.W.0048.101128T1700Z-101129T0000Z/ PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- CROWLEY COUNTY-OTERO COUNTY- 306 PM MST SAT NOV 27 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 228...229... 230...231 AND 232... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 228...229...230...231 AND 232. * WIND...WINDS WILL INCREASE FROM THE SOUTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES SUNDAY AFTERNOON. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD CAN BE EXPECTED SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ227-281415- /O.NEW.KPUB.FW.W.0048.101128T1700Z-101129T0000Z/ SOUTHERN EL PASO COUNTY- 306 PM MST SAT NOV 27 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY. * AFFECTED AREA...FIRE WEATHER ZONE 227. * WIND...WINDS WILL INCREASE FROM THE SOUTHWEST AT 15 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES SUNDAY AFTERNOON. * HUMIDITY..12 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD CAN BE EXPECTED SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
5 follow-up statements
953 WWUS85 KPUB 280042 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 542 PM MST SAT NOV 27 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH 237...WHICH INCLUDES...PUEBLO...SOUTHERN EL PASO... CROWLEY...OTERO...EASTERN HUERFANO...LAS ANIMAS...KIOWA...BENT... PROWERS...AND BACA COUNTIES...FROM 10 AM TO 5 PM SUNDAY...FOR GUSTY WINDS...LOW HUMIDITY VALUES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR MOST OF THE SOUTHEAST PLAINS ON SUNDAY. A STRONG WEATHER SYSTEM WILL SPREAD GUSTY WINDS AND LOW HUMIDITY VALUES ACROSS ALMOST ALL OF THE SOUTHEAST PLAINS SUNDAY AFTERNOON...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE SPREAD WILL BE POSSIBLE WITH ANY FIRE STARTS ACROSS SOUTHEAST COLORADO. COZ233>237-281645- /O.CAN.KPUB.FW.W.0047.000000T0000Z-101128T0100Z/ /O.CON.KPUB.FW.W.0048.101128T1700Z-101129T0000Z/ EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 542 PM MST SAT NOV 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 233...234...235...236 AND 237... ...RED FLAG WARNING IS CANCELLED FOR TODAY FOR FIRE WEATHER ZONES 233...234...235...236 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING FOR TODAY FOR KIOWA...BENT...PROWERS...EASTERN LAS ANIMAS AND BACA COUNTIES. HOWEVER A RED FLAG WARNING IS STILL IN EFFECT FOR SUNDAY FROM 10 AM UNTIL 5 PM. * AFFECTED AREA...FIRE WEATHER ZONES 233...234...235...236 AND 237. * WIND...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED ON SUNDAY. * HUMIDITY...8 TO 14 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD CAN BE EXPECTED SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ COZ227>232-281645- /O.CON.KPUB.FW.W.0048.101128T1700Z-101129T0000Z/ SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- 542 PM MST SAT NOV 27 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 5 PM MST SUNDAY FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 227...228...229...230...231 AND 232... * AFFECTED AREA...FIRE WEATHER ZONES 227...228...229...230... 231 AND 232. * WIND...INCREASING FROM THE SOUTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH AT TIMES SUNDAY AFTERNOON. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD CAN BE EXPECTED SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
395 WWUS85 KPUB 281042 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 342 AM MST SUN NOV 28 2010 ...A RED FLAG WARNING IS IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH 237...WHICH INCLUDES...PUEBLO...SOUTHERN EL PASO... CROWLEY...OTERO...EASTERN HUERFANO...LAS ANIMAS...KIOWA...BENT... PROWERS...AND BACA COUNTIES...FROM 10 AM TO 5 PM SUNDAY...FOR GUSTY WINDS...LOW HUMIDITY VALUES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR MOST OF THE SOUTHEAST PLAINS ON SUNDAY. A STRONG WEATHER SYSTEM WILL SPREAD GUSTY WINDS AND LOW HUMIDITY VALUES ACROSS ALMOST ALL OF THE SOUTHEAST PLAINS SUNDAY AFTERNOON... RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE SPREAD WILL BE POSSIBLE WITH ANY FIRE STARTS ACROSS SOUTHEAST COLORADO. COZ227>237-290000- /O.CON.KPUB.FW.W.0048.101128T1700Z-101129T0000Z/ SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 342 AM MST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 227...228...229...230...231...232...233...234... 235...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 227...228...229...230... 231...232...233...234...235...236 AND 237. * WIND...INCREASING FROM THE SOUTHWEST AT 20 TO 30 MPH WITH GUSTSUP TO 40 MPH AT TIMES SUNDAY AFTERNOON. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD CAN BE EXPECTED SUNDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HODANISH
036 WWUS85 KPUB 282206 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 306 PM MST SUN NOV 28 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES 227 THROUGH 237...WHICH INCLUDES...PUEBLO...SOUTHERN EL PASO... CROWLEY...OTERO...EASTERN HUERFANO...LAS ANIMAS...KIOWA...BENT... PROWERS...AND BACA COUNTIES...FROM 10 AM TO 5 PM SUNDAY...FOR GUSTY WINDS...LOW HUMIDITY VALUES...AND DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR MOST OF THE SOUTHEAST PLAINS THROUGH 5 PM THIS EVENING. A STRONG WEATHER SYSTEM WILL KEEP GUSTY WEST TO SOUTHWEST WINDS AND LOW HUMIDITY VALUES ACROSS ALMOST ALL OF THE SOUTHEAST PLAINS THOUGH LATE AFTERNOON...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE SPREAD WILL BE POSSIBLE WITH ANY FIRE STARTS ACROSS SOUTHEAST COLORADO. COZ227>237-290000- /O.CON.KPUB.FW.W.0048.000000T0000Z-101129T0000Z/ SOUTHERN EL PASO COUNTY-PUEBLO COUNTY-HUERFANO COUNTY- WESTERN LAS ANIMAS COUNTY-CROWLEY COUNTY-OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY- BACA COUNTY- 306 PM MST SUN NOV 28 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 227...228...229...230...231...232...233...234...235...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 227...228...229...230... 231...232...233...234...235...236 AND 237. * WIND...SOUTHWEST AT 20 TO 35 MPH WITH GUSTS UP TO 45 MPH AT TIMES. * HUMIDITY...8 TO 15 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
281 WWUS85 KPUB 282350 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 450 PM MST SUN NOV 28 2010 ...A RED FLAG WARNING REMAINS IN EFFECT FOR FIRE WEATHER ZONES 228 THROUGH 237...WHICH INCLUDES...PUEBLO...CROWLEY...OTERO...EASTERN HUERFANO...LAS ANIMAS...KIOWA...BENT... PROWERS...AND BACA COUNTIES...UNTIL 7 PM MST THIS EVENING...FOR GUSTY WINDS...LOW HUMIDITY VALUES...AND EXISTING DRY FUELS... .THE NATIONAL WEATHER SERVICE IN PUEBLO...IN COORDINATION WITH AREA LAND MANAGEMENT AGENCIES...HAS CONTINUED THE RED FLAG WARNING FOR MOST OF THE SOUTHEAST PLAINS THROUGH 7 PM MST THIS EVENING. A STRONG WEATHER SYSTEM WILL KEEP GUSTY WEST TO SOUTHWEST WINDS AND LOW HUMIDITY VALUES ACROSS ALMOST ALL OF THE SOUTHEAST PLAINS THOUGH LATE AFTERNOON...RESULTING IN CRITICAL FIRE WEATHER CONDITIONS. ERRATIC FIRE BEHAVIOR AND EXTREME RATES OF FIRE SPREAD WILL BE POSSIBLE WITH ANY FIRE STARTS ACROSS SOUTHEAST COLORADO. COZ227-290100- /O.CAN.KPUB.FW.W.0048.000000T0000Z-101129T0000Z/ SOUTHERN EL PASO COUNTY- 450 PM MST SUN NOV 28 2010 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONE 227... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING FOR TODAY FOR SOUTHERN EL PASO COUNTY(FIRE WEATHER ZONE 227). HOWEVER A RED FLAG WARNING IS STILL IN EFFECT UNTIL 7 PM MST FOR FOR FIRE WEATHER ZONES 228 THROUGH 237...WHICH INCLUDES...PUEBLO...CROWLEY...OTERO...EASTERN HUERFANO...LAS ANIMAS...KIOWA...BENT... PROWERS...AND BACA COUNTIES. $$ COZ228>237-290200- /O.EXT.KPUB.FW.W.0048.000000T0000Z-101129T0200Z/ PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- CROWLEY COUNTY-OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-BACA COUNTY- 450 PM MST SUN NOV 28 2010 ...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MST THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 228...229... 230...231...232...233...234...235...236 AND 237... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM MST THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONES 228...229...230...231... 232...233...234...235...236 AND 237. * WIND...SOUTHWEST AT 20 TO 35 MPH WITH GUSTS UP TO 45 MPH AT TIMES. * HUMIDITY...7 TO 17 PERCENT. * IMPACTS...CONDITIONS FAVORABLE FOR EXTREME FIRE BEHAVIOR AND RAPID RATES OF FIRE SPREAD WILL CONTINUE THROUGH THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
850 WWUS85 KPUB 290146 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 646 PM MST SUN NOV 28 2010 ...THE RED FLAG WARNING HAS BEEN CANCELLED... .HUMIDITY VALUES WILL CLIMB ABOVE 15 PERCENT OVER SOUTHEASTERN COLORADO THIS EVENING AS A COOLER AND MOISTER AIR MASS SPREADS OVER THE AREA. COZ228>237-290300- /O.CAN.KPUB.FW.W.0048.000000T0000Z-101129T0200Z/ PUEBLO COUNTY-HUERFANO COUNTY-WESTERN LAS ANIMAS COUNTY- CROWLEY COUNTY-OTERO COUNTY-EASTERN LAS ANIMAS COUNTY- KIOWA COUNTY-BENT COUNTY-PROWERS COUNTY-BACA COUNTY- 646 PM MST SUN NOV 28 2010 ...RED FLAG WARNING IS CANCELLED FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 228...229...230...231...232...233...234...235... 236 AND 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING. GUSTY WINDS WILL BE POSSIBLE THIS EVENING OVER SOUTHEASTERN COLORADO...HOWEVER RELATIVE HUMIDITY VALUES WILL CLIMB ABOVE 15 PERCENT AS A COOLER AND MOISTER AIR MASS SPREADS SOUTH THROUGH THE AREA...THEREFORE THE RED FLAG WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Nov 27, 3:00 PM MST, 6 minutes earlier.
Area forecast discussion, Nov 27, 3:00 PM MST, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MST SAT NOV 27 2010 .SHORT TERM... (TONIGHT AND SUNDAY) ...SNOW MOVES INTO THE MOUNTAINS SUNDAY WITH MORE WIND WITH UNSEASONABLY WARM TEMPERATURES ACROSS THE SOUTHEAST PLAINS... NEXT UPPER TROF IS MOVING INTO THE WESTERN U.S. AND WILL BE APPROACHING WESTERN CO BY DAWN SUNDAY. DEEPENING SURFACE LEE TROF HAS BROUGHT GUSTY SOUTH TO SOUTHWESTERLY WINDS EAST OF THE TROF AXIS THIS AFTERNOON...ACROSS EASTERN PORTIONS OF LAS ANIMAS...BACA...PROWERS...BENT...AND KIOWA COUNTIES. COMBINED WITH RELATIVE HUMIDITY VALUES BELOW 15 PERCENT...WE SHOULD CONTINUE TO SEE CRITICAL FIRE WEATHER CONDITIONS ACROSS THIS AREA THROUGH 6 PM THIS EVENING. CURRENT RED FLAG WARNING FOR THIS AREA STILL LOOKS ON TARGET. FOR TONIGHT...SOUTHWEST WINDS ALOFT INCREASE WITH LEE TROF EXPECTED TO KEEP BREEZY WESTERLY WINDS ALONG THE LOWER EASTERN SLOPES OF THE SOUTHEAST MOUNTAINS/ADJACENT PLAINS THROUGH THE NIGHT. THIS SHOULD KEEP MIN TEMPS FAIRLY WARM FOR THESE AREAS...WITH LOWS IN THE 30S. ELSEWHERE IT SHOULD BE A WARMER NIGHT THAN LAST NIGHT...THOUGH POORLY DRAINING VALLEYS MAY STILL SEE A QUICK DROP IN TEMPS WITH LOWS IN THE SINGLE DIGITS...THANKS TO THE DRY AIRMASS AND EFFICIENT RADIATIONAL COOLING. LEADING IMPULSE WILL BE APPROACHING THE 4 CORNERS REGION SUNDAY MORNING WITH DEEPER MOISTURE AND STEEPENING LAPSE RATES MOVING INTO WESTERN PORTIONS OF THE FORECAST DURING THE DAY. OVERALL...FOCUS FOR HEAVIER SNOWS WILL BE ACROSS THE SOUTHWEST MOUNTAINS DURING THE LATE MORNING/AFTERNOON WHERE SOUTHWEST FLOW WILL PROVIDE THE BEST OROGRAPHIC SUPPORT. BY LATE AFTERNOON...UPPER FLOW SWINGS AROUND FROM THE WEST AND EVENTUALLY NORTHWESTERLY WITH FOCUS SHIFTING INTO THE OROGRAPHICALLY FAVORED SAWATCH AND MOSQUITO RANGES. STILL LOOKING AT AROUND 2-5 INCHES OF SNOW FOR THE CONTINENTAL DIVIDE REGIONS THROUGH THE DAY...WITH ADDITIONAL SNOWFALL EXPECTED TO CONTINUE SUNDAY NIGHT. CURRENT WINTER WEATHER ADVISORIES STILL LOOK ON TRACK. WINDS WILL BE A CONCERN EARLY IN THE PERIOD...WITH SOME BLOWING AND DRIFTING SNOW DURING THE MORNING. HOWEVER...WINDS SHOULD SLACKEN OFF SOME TOWARDS EVENING AS THE UPPER TROF AXIS MOVES OVERHEAD. MEANWHILE...ACROSS THE EASTERN PLAINS...SURFACE LOW WILL DEEPEN AND KICK EASTWARD AS FIRST SHORTWAVE EJECTS OUT OF THE MEAN TROF ACROSS THE PLAINS. GUSTY SOUTHWEST WINDS WILL SPREAD ACROSS THE PLAINS DURING THE LATE MORNING...AND WITH DOWNSLOPE FLOW AND DEW POINTS IN THE SINGLE DIGITS...SHOULD SEE A RETURN OF CRITICAL FIRE WEATHER CONDITIONS ACROSS ALL OF THE PLAINS. ALTHOUGH MID LEVEL TEMPERATURES WILL BE DROPPING DURING THE DAY...DEEP MIXING WILL OFFSET THAT SOME ACROSS THE PLAINS WITH UNSEASONABLY WARM TEMPERATURES (50S TO AROUND 60) EXPECTED BY AFTERNOON. APPEARS SFC FRONT WILL STAY JUST NORTH OF THE CWA THROUGH THE AFTERNOON BEFORE APPROACHING NORTHERN EL PASO COUNTY TOWARDS 00Z. THUS WILL TAKE THE FIRE WEATHER WATCH TO A RED FLAG WARNING...AND EXPAND IT NORTHWARD TO INCLUDE SOUTHERN EL PASO COUNTY AS WELL. HUMIDITY VALUES APPEAR TO STAY A LITTLE TOO HIGH ACROSS NORTHERN EL PASO COUNTY AT THIS TIME...SO WILL KEEP THEM OUT OF THE RED FLAG WARNING FOR NOW. GUSTS UP TO 40 TO 45 MPH WILL RESULT IN EXTREME RATES OF FIRE SPREAD WITH ANY FIRE STARTS SUNDAY AFTERNOON ACROSS THE PLAINS. -KT .LONG TERM... (SUNDAY NIGHT THROUGH SATURDAY) SUNDAY NIGHT-MONDAY NIGHT...MODELS REMAIN IN GOOD AGREEMENT WITH BROAD UPPER TROUGH LIFTING OUT ACROSS THE NORTHERN ROCKIES THROUGH THE PERIOD WITH SECONDARY ENERGY DIGGING ACROSS THE SOUTHERN GREAT BASIN AND INTO THE SOUTHERN HIGH PLAINS BY MONDAY NIGHT. ASSOCIATED COLD FRONT MOVES ACROSS ALL OF THE SOUTHEASTERN PLAINS BY EARLY MONDAY MORNING WITH SFC-H7 FLOW BECOMING MORE NORTH TO NORTHEAST ACROSS THE I-25 CORRIDOR LATE MONDAY MORNING THROUGH LATE MONDAY AFTERNOON AS THE SECONDARY ENERGY CONTINUES TO LIFT OUT ACROSS CENTRAL NEW MEXICO. MOVEMENT OF SYSTEM ALLOWS FOR A GOOD PERIOD OF GENERALLY LIGHT SNOWFALL ACROSS THE SOUTHWEST AND CENTRAL MTS SUNDAY NIGHT WITH BEST SNOWFALL SHIFTING TO THE CENTRAL MTS THROUGH THE DAY MONDAY WITH DEVELOPING CAA AS UPPER FLOW BECOMES MORE NORTHWEST. COULD SEE ANOTHER 2-5 INCHES ACROSS THE SW MTS AND 3-7 INCHES ACROSS THE CENTRAL MTS WITH CURRENT ADVISORIES STILL LOOKING COULD THROUGH THE PERIOD. HAVE KEPT ISOLATED TO SCATTERED POPS ACROSS THE REST OF THE HIGHER TERRAIN AND HIGH MT VALLEYS SUNDAY NIGHT AND MONDAY WITH TROUGH PASSAGE WITH GENERALLY LIGHT AMOUNTS OF UP TO 2 INCHES POSSIBLE. SNOWFALL ACROSS THE PLAINS TO BE TIED TO FRONTAL PASSAGE EARLY WITH OROGRAPHICS COMING MORE INTO PLAY THROUGH THE DAY MONDAY AND HAVE INCREASED POPS TO HIGH CHANCES TO LOW END LIKELYS ACROSS THE PIKES PEAK AND PALMER DVD REGION WITH LIGHT ACCUMS OF 1 TO 2 INCHES POSSIBLE SUNDAY NIGHT AND EARLY MONDAY. HAVE ALSO INCREASED POPS ACROSS THE SOUTHEASTERN MTS AND SOUTHERN I-25 CORRIDOR ON MONDAY WITH LATER SHIFTS POSSIBLY NEEDING AN ADVISORY WITH 2 TO 6 INCHES POSSIBLE THROUGH MONDAY NIGHT. GUSTY NORTHERLY WINDS OF 15 TO 40 MPH CAN ALSO BE EXPECTED ACROSS THE EASTERN PLAINS ON MONDAY...LEADING TO A RATHER RAW DAY WITH HIGHS ONLY IN THE UPPER 20S TO UPPER 30S EXPECTED. TUESDAY-SATURDAY...STRONG NORTHWEST FLOW ALOFT ACROSS THE REGION EARLY TUESDAY BECOMES MORE WESTERLY TUESDAY NIGHT WITH MODERATE WESTERLY FLOW AND OCCASIONAL HARD TO TIME DISTURBANCES MOVING ACROSS THE ROCKIES THROUGH THE PERIOD. LATEST MODELS ARE NOT AS AGGRESSIVE WITH SAID DISTURBANCES...ONE ON WEDNESDAY AND ANOTHER ON FRIDAY. AT ANY RATE...FLOW PATTERN LEADS TO KEEPING ISOLATED TO SCATTERED POPS CONFINED TO THE HIGHER TERRAIN ALONG AND WEST OF THE CONTDVD THROUGH THE PERIOD WITH GENERALLY WARM (AT OR SLIGHTLY ABOVE SEASONAL AVERAGES) AND DRY CONDITIONS ACROSS THE EASTERN MTS AND PLAINS. -MW && .AVIATION....VFR CIGS AND VIS EXPECTED FOR ALL 3 TAF SITES TONIGHT WITH ONLY SOME PASSING HIGH CLOUDINESS AT TIMES. GUSTY SOUTHWEST WINDS WILL SPREAD INTO THE TAF SITES DURING THE LATE MORNING WITH GUSTS UP TO 35 KTS DURING THE AFTERNOON. WINDIER LOCATIONS WILL BE AT KPUB AND KALS. MEANWHILE...IFR CIGS/VIS WILL SPREAD INTO THE CONTINENTAL DIVIDE REGION AFTER 12Z SUN. && .PUB WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 5 PM MST SUNDAY FOR COZ227>237. RED FLAG WARNING UNTIL 6 PM MST THIS EVENING FOR COZ233>237. WINTER WEATHER ADVISORY FROM 11 AM SUNDAY TO 5 PM MST MONDAY FOR COZ058-060. WINTER WEATHER ADVISORY FROM 11 AM SUNDAY TO 5 AM MST MONDAY FOR COZ066-068. && 31/23
Hazardous weather outlook, Nov 27, 6:18 AM MST, 8 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 618 AM MST SAT NOV 27 2010 COZ058>089-093>099-281330- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 618 AM MST SAT NOV 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT THE COMBINATION OF GUSTY SOUTH TO SOUTHWEST WINDS OF 20 TO 30 MPH...LOW HUMIDITY VALUES...DRY GRASSES AND CONTINUED DROUGHT CONDITIONS WILL ALLOW FOR EXTREME GRASS FIRE BEHAVIOR IF A FIRE SHOULD START. THE GREATEST FIRE WEATHER DANGER FOR TODAY IS ACROSS EASTERN LAS ANIMAS COUNTY...PROWERS COUNTY...BENT COUNTY...KIOWA COUNTY AND BACA COUNTY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FIRE DANGER WILL AGAIN BE HIGH ACROSS THE SOUTHEAST PLAINS SUNDAY AFTERNOON...AS DRY WEST TO SOUTHWEST WINDS CONTINUE TO STRENGTHEN. THE THREAT WILL BE HIGHEST BETWEEN NOON AND 5 PM MST. OVER THE CENTRAL MOUNTAINS...SNOW WILL BEGIN TO ACCUMULATE SUNDAY AFTERNOON...AND SEVERAL INCHES OF SNOW IS POSSIBLE OVERNIGHT. GUSTY WEST WINDS WILL RESULT IN HAZARDOUS CONDITIONS AND REDUCED VISIBILITIES DUE TO BLOWING SNOW. SNOW WILL BEGIN TO LET UP OVER THE SOUTHWEST MOUNTAINS MONDAY MORNING...BUT MODERATE SNOW WILL LIKELY CONTINUE OVER THE NORTHERN RANGES THROUGH THE DAY. SCATTERED SNOW SHOWERS WILL PERSIST OVER THE NORTHERN MOUNTAINS THROUGH THE END OF THE WEEK...AND LIGHT ADDITIONAL ACCUMULATIONS WILL BE POSSIBLE FOR THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 34/44
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 3:55 AM MST | Red Flag Warning | PUB | Baca, Bent, Kiowa, Las Animas, Prowers | 14 hr |
| Nov 27, 4:02 AM MST | Winter Weather Advisory | PUB | Chaffee, Conejos, El Paso, Fremont, Lake, Mineral and 3 more | 59 hr |
Nearby
Red Flag Warnings in Colorado, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.